mixed episodes

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ddd
Regular Member


Date Joined Aug 2008
Total Posts : 26
   Posted 8/26/2008 8:25 AM (GMT -7)   
I was wondering what anyone has experienced with mixed episodes....I know i suffer from BP schizoaffective, possibly borderline personality disorder and have been told I have extreme rapid cycling and mixed episodes. I am trying really hard to find a new doc as I have moved but things are a bit scary...... Iits kinda like the thought racing of mania in the past with terrible terrible anxiety and dizziness and total body depression and negativity at the same time. If this is some kind of mania its nothing like the old fun manias where I thought the world of myself and had fun living it up and felt in control. Now its just really scary and out of control and bizarre and I really think one of the worst things is the dizziness and feeling like Im not in reality all day every day. Like this is seriously getting really old. It has destroyed everything i don't want to leave the house, have no self confidence no way of physically going through the thoughts I have...What is going on.... ANd what is with the dizziness is this something anyone else has experienced ??? Its like vertigo feeling and not being able to focus or pay attention and panic cuz I keep feeling like everything is wrong or that Im "OFF" or something..... Ive been reading posts and it seems like peoples experiences with the manias and depressions change as they get older???? like different symptoms same disease? what do you all think

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 8/26/2008 8:41 AM (GMT -7)   
DDD,

Have you started a new med recently? I had extreme dizziness on effexor. Dizziness and "brain zaps." Do you get a feeling like your body just sort of jolts to a stop for a second? Do you feel like an "electric" sensation in your head? I've heard of other people having these on other SSRI's.

I have also heard that symptoms change and get worse as we get older which is just unfair, as far as I'm concerned. I'm sorry you're feeling so low. When's your next visit to the pdoc? He/she should definitely hear about how bad you're feeling and especially about the dizziness.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


ddd
Regular Member


Date Joined Aug 2008
Total Posts : 26
   Posted 8/26/2008 8:56 AM (GMT -7)   
good morning, thanks for the reply serafena

I had the bad run with adderall and other drugs and the dizziness started It isn't clear to me if it started because of an illness like an ear or sinus problem or as a permanent result of the drugs I was on, what do you think?. I was on everything not perscribed but the dizziness has continued all the time, like a really foggy, lack of reality sensation like my brain is dulled and feel wobbly. Its worse when i don't have any kind of ativan or anything like it to calm me down its like I panic cuz I feel so dizzy. I have been taking 15 mg of cymbalta which has helped the body pain of depression but seems to make thoughts more bizarre and sleep is really weird these days. Its like im not me... Nothing about the person I am now in any way shape or form resembles who I used to be which is good in a lot of ways but the dizziness and panic and anixiety is destroying my ability to function as a normal person. I can't even enjoy the least bit of alcohol or go dancing or anything cuz I know the dizziness and muscle stiffness and loss of coordination will be soooooo terrible the next day. I can't figure out if this is all symptomatic of the mood disorder or if it's its own little sickness that is causingsome of the depression and anxiety. I have to wait till the 18th of SSEPT to get in to a psych down here in miami and the Dr I went and saw is totally totally not getting how bad the panic and attacks are so I have no rescue pills and no way of knocking myself out with the insomnia... It is soooo hard trying to find a doc. Fam practitioners like do not seem to understand how quick you can get into a really scary place, they don't get the out of the world sensation and how hard it is to just get through a day in skin that doesn't feel like your own??????? I mean what do you tell people.... Um I need cymbalta for this, probably some mood stabilizer for this, rescue ativan for this and blah blah, they think your just wanting to be drugged I think... I don't think so, I would love a chance to be normal without meds but that's just not in the cards for me...
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:48 AM (GMT -7)
There are a total of 2,735,803 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
189 Guest(s), 11 Registered Member(s) are currently online.  Details
Psilociraptor, summer16, Loutucky, mrs. george, Ineedhelp, biker90, U B Tough, Scarecrow, dbwilco, ChickenArise, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer